# SDR SWIA200312097

- Difficulty date: May 19, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 14,923 hours, 21,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FLAP BRACKET CRACKED INSIDE.  (DISCOVERED DURING C-CHECK.)  REPLACED INSIDE OUTBOARD BRACKET ON LEFT NACELLE FLAP.
